# SDR UALA2010071602545

- Difficulty date: July 16, 2010
- Submitted: July 16, 2010
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 79,925 hours, 12,980 cycles
- Engine: Pwa PW4060
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 2156604A
- Part serial: 53
- Condition: Faulty
- Location: Aft Cargo Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EICAS MSG POS4 "CARGO DET 1" DISPLAYED.   REPLACED AFT CARGO 1 DET PERFORMED DET TEST IAW MM.  SYS OPS CHECKED OK.
